Hi ER j-
I take buspar but have not drank any alcohol with it. My bottle says do not take with alcohol. There must be a reason for that? I am not willing to take the risk right now, so I abstain from all alcohol. I think it is a person choice. I do miss the occasional glass of red wine. Maybe research why it says no alcohol. Or ask a doctor or pharmacist why. The acceptability is your choice, make it an informed choice. :)
Drug interaction says; buspirone ethanol
Applies to: BuSpar (buspirone), Alcohol (contained in alcoholic beverages) (ethanol)
Using busPIRone together with ethanol may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people may also experience impairment in thinking, judgment, and motor coordination. You should avoid or limit the use of alcohol while being treated with busPIRone. Do not use more than the recommended dose of busPIRone, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. Talk to your doctor if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor. er J; AS long as it is a few hours away from the time you take the Buspar and if anything like it says it may increase some of the side effects if taken closer.
Also, remember that with this medication take it one way or the other AWAYS take with your meal or without meals don't bounce back and forth with this it affects the adsorption of the Buspar. But a glass of wine should be okay 2 to 3 hours after taking you dose. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2010 • 1 answer
I need to know if it's okay to have a glass of wine or two maybe Just on the weekends possibly once?
Posted 30 Oct 2010 • 1 answer
Posted 11 Dec 2011 • 1 answer
Posted 24 Aug 2015 • 0 answers
Posted 11 Nov 2016 • 5 answers